# SDR 20000516SH027

- Difficulty date: April 24, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003851001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT PENETRANT INSPECTION INDICATED A CRACK IN THE LEFT NACELLE FORWARD FRAME NR 1.  POSSIBLE CAUSE IS STILL UNDETERMINED.  SUSPECT ENGINE TORQUE AND VIBRATION TO BE POSSIBLE CONTRIBUTING FACTORS.  SB 120-54-0036 IS BEING INCORPORATED.  (X)
